DOWNLOAD PDF 2018

Timing schedule based on number of entries

Provisional timing schedule

FRIDAY

Timing

Activity

9:00 - 11:00

Rider registration for UEC team managers at Welcome Center

11:00 - 13:00

Rider registration for Chef d'Equipe at Welcome center

   

16:00 - 16:30

Chef d'Equipe meeting at Verona Pavilion

   

13:00 - 14:40

Training block 2 (Challenge riders 13-30+)

14:45 - 16:25

Training block 1 (Challenge riders 7-12)

16:30 - 17:00

Training Cruisers (Challenge 24" classes)

   

17:05 - 17:30

Training Women Junior & Elite from 5m hill

17:35 - 18:00

Training Women Junior & Elite from 8m hill

18:05 - 19:00

Training Men Junior

19:05 - 20:00

Training Men Elite

Saturday & Sunday

Block 1: Challenge riders 7-12 & all Cruisers classes Block 2: Challenge riders 13+

Block 3: Championships classes

Timing

Duration

Activity

9:00 - 9:40

40 min

Warm-up with gates Challenge riders block 1

9:45 - 11:45

 

3 Moto's Bloc 1

12:00

 

Award Ceremony for classes with only moto’s

     

± 11:50* - 12:20

30 min

Warm-up with gates Challenge riders block 2

* start warm-up 5 minutes after finish moto’s block 1

12:20 - 12:30

10 min

Warm-up with gates Women Junior & Elite

12:35 - 12:50

15 min

Warm-up with gates Men Junior

12:50 - 13:05

15 min

Warm-up with gates Men Elite

     

± 13:10 - 15:30

 

3 Moto's Block 2 and Block 3

± 15:45

 

1/8, 1/4, 1/2 finals (all blocks)

± 17:45

 

Finals

   

Award ceremony Championship categories

   

Award ceremony Challenge categories